# SDR CALA2025052704984

- Difficulty date: May 24, 2025
- Submitted: May 27, 2025
- Operation: Air carrier
- Aircraft: N29989
- Make and model: Boeing 787-9
- Aircraft serial: 38274
- Aircraft time: 2,330 hours, 238 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: False Activation
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

CONFIG STABILIZER WARNING STABILIZER IS POSITIONED OUTSIDE THE COMPUTED GREENBAND AND EITH ER ENGINE'S THRUST IS IN THE TAKEOFF RANGE ON THE GROUND. CONTINED INFO, TAKEOFF CONFIG STAB IN GREEN BAND  @ 3.75, 5 SECO NDS LATER GOT MSTR WARNING PERFORM HORIZONTAL STABILIZER - SYSTEM TEST PER AMM DMC-B787-A-27-41-00-06A-300B-A, TEST PASSED PER FIM 31-50-F1-08A-421A THIS MESSAGE SHOWS ON THE GROUND WHEN ENGINE TAKEOFF THRUST IS SELECTED WITH THE STABILIZER NOT IN THE TAKEOFF GREENBAND RANGE. NO SPECIFIC MAINTENANCE ACTION IS NECESSARY FOR THIS EICAS MESSAGE.
